I am currently undergoing HSCT (Hematopoietic Stem Cell Transplantation) with Dr Burt in Chicago which also involves large doses of chimo - cyclophosphomide like revimunne. I had my first dose of chimo on Monday and was discharged to the local hotel afterwards.I have posted in the HSCT section of the forum but my concern was not addressed. And since my question is related to the chimo I decided to post here too.
My concern is that my MS has flared up somewhat after the first dose of chimo - stiffer, numbness in hands and right foot. I am told that it's just because my MS is very aggressive, that the chimo hadn't kicked in yet and that my increased symptoms are not related to that first dose of chimo last Monday because chimo doesn't do that. But it all started with that so I am worried how I will do when I get admitted to the hospital in 2 weeks for 4 more doses of chimo so they wipe out my immune system completely. Could chimo be increasing my symptoms or is that just the MS? I really hope it's the MS and not the chimo which is supposed to fight the MS!
Could you please share your experiences and/or opinions with me?